Bullous Reaction to Topical Methchlorethamine in Mycosis Fungoides

January 2006 | Volume 5 | Issue 1 | Case Report | 66 | Copyright © 2006

Jeff Freed MD, Michael Wells MD, Cloyce Stetson MD, Dongwoo Lee MS

Abstract

We describe a patient with mycosis fungoides who developed a bulla shortly after the start of topical methchlorethamine. Dermal-epidermal separation has been reported to occur with topical methchlorethamine on histological examination. It is plausible that the compromised dermal-epidermal junction may manifest as a clinical bulla after a secondary insult. To our knowledge, clinical bulla formation due to topical methchlorethamine has not been reported.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles